# SDR 0204166303

- Difficulty date: December 29, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 58,336 hours, 7,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROW 51ABC-61ABC. REPAIRED WIRE CONNECTOR AT SEAT 51. OPERATIONAL CHECK GOOD.
